MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941838300
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 03/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via medwatch (b)(4) that a balloon rupture and dissection occurred.The patient was transported to the hospital with chest pain and st elevation myocardial infarction.The 100% stenosed target lesion with a significant bend of 45 degrees was located in the moderately tortuous and moderately calcified left anterior descending coronary artery.After one stent was implanted, the 3.00 x 38mm synergy xd was advanced to the target lesion.Upon initial inflation, the stent delivery system (sds) balloon would not inflate and when the balloon was deflated, there was evidence of blood in the indeflator consistent with a ruptured balloon.As the sds was being removed from the patient, a small dissection occurred which required a third stent to repair.There were no further patient complications reported.The patient condition was stable but they required continued observation in the hospital.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key14058331
Report Number2134265-2022-04185
Device Sequence Number4986808
Product Code NIQ
UDI-Device Identifier08714729981015
UDI-Public08714729981015
Combination Product (Y/N)Y
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2023
Device Model NumberH7493941838300
Device Lot Number0027548932
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2022
Initial Report FDA Received Date04/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale